I am a 52-year-old female. I have had very light periods three times in the past year. The last one has been on and off over the past five days. I have very little blood loss and mild pain. I have just started taking DIM 250 mg capsules. I suffer from hot flashes, headaches, bloating, etc. I have been taking Norethisterone tablets and Serelys tablets, so would these help with perimenopause symptoms? I have also been taking vitamin B tablets for fatigue.
You are in menopausal age. The average age of menopause is 51 years and you may have perimenopausal symptoms like hot flashes, absence of menses, joint pain, etc. I suggest you to follow a few instructions mentioned below.
You can have vitamin B complex as it is really helpful.
You can have evening primrose oil capsules that help delay aging.
Daily walking, yoga, and exercises help in maintaining proper joint function.
Have a healthy diet.
Norethisterone is a progesterone-only pill that when taken cyclically will give you withdrawal bleeding.
If evening primrose oil does not work then you can have hormonal replacement therapy.
Do not take hormonal replacement therapy for a long time as it can give side effects like breast cancer, endometrial cancer, etc.
You can have cyclic short-term hormonal replacement therapy as it is better to have it for a short duration cyclically and recurrently.
With time you might have delayed and scanty periods and may be absent for a few months first and then could stop.
You should have a complete checkup for your medical issues and regular follow-ups.
For now, you can try vitamin B complex and evening primrose oil and after menopause, you can have hormonal support in case of extreme symptoms. If symptoms aggravate you can have a follow-up after two to four months.
Kindly consult a specialist, talk to them, and take medications with their consent.
I hope this has helped you.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. your concern. Menstrual irregularities, in your case, could be due to hormonal imbalance caused by an I-pill. You have taken I-pill a little late for time, but as menses resumed, there is almost no chance of pregnancy in your case. Read full
.. read your query and understand your concern.
Post hysterectomy ( if done with bilateral salpingo-oophorectomy ) at the age of 39 can trigger a different medical issue( if you have a family history of other health problems and risks )and can have menop Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.